Hepatic encephalopathy and post-transplant hyponatremia predict early calcineurin inhibitor-induced neurotoxicity after liver transplantation.

@article{Balderramo2011HepaticEA,
  title={Hepatic encephalopathy and post-transplant hyponatremia predict early calcineurin inhibitor-induced neurotoxicity after liver transplantation.},
  author={Domingo Balderramo and Jhon E Prieto and Andres Cardenas and Miquel Angel Navasa},
  journal={Transplant international : official journal of the European Society for Organ Transplantation},
  year={2011},
  volume={24 8},
  pages={812-9}
}
Early calcineurin inhibitor-induced neurotoxicity (ECIIN) is considered when neurological symptoms occur within 4 weeks after liver transplantation (LT). Risk factors and clinical outcome of ECIIN remain largely unknown. We sought to estimate the incidence, risk factors, and outcome of ECIIN after LT. We retrospectively evaluated 158 patients that underwent LT in a 2-year period and received immunosuppression with calcineurin inhibitors (CNI) and prednisone. ECIIN was considered when moderate… CONTINUE READING